I am awaiting my initial appointments with Defy medical but a buddy had given me 3ml of a blend he used to lose weight to help me after I tweaked my shoulder last month. I have mentioned this on another thread so I won’t go into details but a week after the shot my libido came back with a vengeance. It was awesome. I was like a porn star and my wife and I had a lot sex. I did a week of .5ml EOD (about 50 mg Test prop, 50 Trenoblone, 50 Masteron). Then waited a week then did it again. This was last month.
Anyway. I have a little bit of prostate irritation, something I had not had in a long time. I am wondering if it’s due to all the f***ing or maybe test can irritate the prostate through some other means.
Just curious. While I hate having no libido and being weak, I would hate to be in perpetual prostate hell too (although it’s not too bad right now. Last shot was well over 2 weeks ago and I don’t plan on doing more unless it’s through a clinic where it is prescribed and I am being monitored).